8yrs ago I had a total thyroidectomy due to thyroid cancer since then my dose has gone from 50 to 150 to 125 to 100 to 50 and now back to 100. I'm not sure what is going on but I have never felt the same I'm always extremely tired especially when I was on 50, I couldn't stay awake. My doctor put me on 100 but I'm still very tired no energy and have gained 10 kilos in the last 3 months. I have my test taken every three months and am told I should go back to 50 but I cannot live on 50. I use to feel very energetic when I was on 125 but was told that dose was too high. What can I do. Really fed up. Deslee
Total thyroids tommy due to thyroid cancer?
- 13 Jan 2015 by Deslees
- 15 January 2015
- thyroid cancer, dosage, thyroid, thyroidectomy
Added 13 Jan 2015:
I am 54yrs old and am taking thyroxine since having my thyroids removed
Added 14 Jan 2015:
Hi I am still waiting for a reply to my question sent 15 hours ago how long before I recieve an answer. THANKYOU Deslee
It can take awhile to level your levels but 8 years is a long time. It took me a year or so. I also have had thyroid cancer and had it removed in 2012. I'm using synthroid and is working for me. Do you have an endocrinologist because they are the one who study the endocrine system. I find once I had one my care was much better. She is great and she listen and watches me carefully. Hope this helps you! Take care.
Sometimes it takes a few minutes for an answer. Sometimes you never get an answer. We are here for support and to share our experiences. Nobody can give you a direct answer only a suggestion. Your doctor is the one with the answers. We do hope our suggestions will point you in the right direction and help you ask your doctor questions. I know all these side effects can be very fustrating and sometimes overwelming. There are lot of knowledgeable people on this forum who can point you in the right direction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2015 • 2 answers
Posted 2 Aug 2015 • 0 answers
Posted 28 Nov 2016 • 1 answer
Posted 4 Feb 2017 • 0 answers
Posted 14 Mar 2017 • 2 answers